MAUDE Adverse Event Report: AMERICAN CONTRACT SYSTEMS, INC. ACS; GENERAL SURGERY TRAY

AMERICAN CONTRACT SYSTEMS, INC. ACS; GENERAL SURGERY TRAY
Model Number CDLA37E
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/14/2019
Type of Reportable Event Malfunction
Event or Problem Description
Sterile laparotomy supply pack contained a contaminate: hair found underneath the stryrofoam tray.Pack & hair retained.Hair 1 3/4" brown.Discovered when tray moved during table set-up.Since sterility of surgical field was in question, field discarded and another sterile field set-up discovered prior to patient exposure; no patient harm.

Brand Name
ACS
Common Device Name
GENERAL SURGERY TRAY
Manufacturer (Section D)
AMERICAN CONTRACT SYSTEMS, INC.
7802 e telecom pkwy
tampa FL 33637
MDR Report Key9334723
Report Number9334723
Device Sequence Number11387337
Product Code LRO
UDI-Device Identifier00191072073242
UDI-Public(01)00191072073242(17)200718(10)801191
Combination Product (Y/N)N
Initial Reporter StateVA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/21/2019
Report Date (Section F) 10/21/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCDLA37E
Device Lot Number801191
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer11/18/2019
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date11/18/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Date Report Sent to FDA10/21/2019